# SDR ZW0A0101010

- Difficulty date: April 26, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON MEMBRANE AFT OF STA 200, BL 46R THRU BL 57R.  INSTALLED NEW MEMBRANE FROM STA 200 TO 220, RBL 46 TO RBL 59, PER DRAWING 9930538 AND SRM 51-70-4 FIG 1.
